# SDR A6WA202212058453

- Difficulty date: December 5, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,235 hours, 37,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R35031263
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Fs559 To Fs621
- Part time: 39,235 hours, 37,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SEAT TRACK PN 601R35031-263 AT FS559.00 TO FS621.00 AND RBL27.0. ***** AC REMOVED FROM SERVICE ***** CORROSION EXCEEDED SRM LIMITS AND REMOVED AND REPLACED CABIN FLOOR SEAT TRACK PN 601R35031-263 AT FS559.00 TO FS621.00 AND RBL27.0. SEAT TRACK LENGTH 41.00Ï¿½.  RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-26-00 REV 39, SRM 51-11-00 REV 39, SRM 53-61-43 REV 39, SRM 51-12-00 REV 39, SRM 51-40-11 REV 39, SRM 51-25-06 REV 39, SRM 51-25-16 REV 39, SRM  51-42-36 REV 39, SRM 51-42-21 REV 39, SRM 51-41-02 REV 39 AND CRJ200 AMM 53-01-01 REV 66.  WORK PERFORMED UNDER AERSALE WORK ORDER 003822, CARD NO. 20232, TT: 39,235:25 TC: 37,967.
